Heart palpitations with one of the Buhner herbs or Pinella

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

WisconsinGardener
Regular Member


Date Joined Jun 2012
Total Posts : 102
   Posted 7/4/2012 8:07 PM (GMT -6)   
I have been taking Cat's Claw, Andrographis and Revesterol for several days (Buhner protocol), and for the last couple, Pinella.

Tonight, I am having heart palpitations. Since that has never happened before, it must be from one of these things. Just googling it, it appears that perhaps Andrographis may be the culprit?

Anyone have this happen with any of the others? I don't want to drop everything, but I certainly want to stop whatever is causing this irregular heartbeat. My mother nearly died from blood clots caused by irregular heartbeat, and a man from our church did actually die.

Thanks!

borderlyme
Forum Moderator


Date Joined Jul 2011
Total Posts : 1344
   Posted 7/4/2012 8:28 PM (GMT -6)   
I vote andrographis. I've been noticing the same thing - I had been on cat's claw for a few months, and resveratrol for about a month, and then I started the andrographis and noticed the palps, which is weird because it's supposed to be a cardioprotective herb. I'm still taking it, for what that's worth. You could always try lowering the dose to see if that helps. Otherwise, luckily (according to Buhner's protocol) andrographis isn't considered one of the most important herbs, so you can still have great results without it.

You could try looking into neem leaf (azadirachta indica) - I know literally nothing about it besides its name but I just read something that said it has a lot of the same properties as andrographis (and is supposedly less bitter) so that's something. Hope you feel better soon!!
Co-Moderator, Lyme Disease Forum

WisconsinGardener
Regular Member


Date Joined Jun 2012
Total Posts : 102
   Posted 7/5/2012 12:11 PM (GMT -6)   
I didn't take any Andrographis at bedtime and none today, and now my heart is beating irregularly again. I'm a little scared of this.

In Googling all three, it appears that Resveratrol can do this, too. I really hate this feeling.

Post Edited (WisconsinGardener) : 7/5/2012 11:31:02 AM (GMT-6)


borderlyme
Forum Moderator


Date Joined Jul 2011
Total Posts : 1344
   Posted 7/5/2012 12:51 PM (GMT -6)   
Do you have a doctor or anyone who is helping you out with all of this? If so I'd call him/her. The tricky part is that a lot of people get these same effects from the lyme itself, or from herxing, so it's so hard to tell whether it's a bad reaction to what you're taking, or if it's part of the disease.

Are you maybe taking too much of something? The resveratrol? Are you taking a resveratrol supplement that includes the whole herb? That's supposed to be really important.
Co-Moderator, Lyme Disease Forum

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 13993
   Posted 7/5/2012 12:53 PM (GMT -6)   
Could this be a herx? I know that most people don't think they can happen that quick, but I've had them happen like that!

A word about neem. I used it in my Lyme treatment, but it was only one part of many herbs that went into my treatment.
Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"

"Absence of proof is not proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP

Questions about what I've posted or just have questions? Please email me!!! Click on the blue envelope under my screen name!

WisconsinGardener
Regular Member


Date Joined Jun 2012
Total Posts : 102
   Posted 7/5/2012 12:58 PM (GMT -6)   
I really don't know if I've been doing the right thing. It seemed like my symptoms could all be explained by Lyme. So, I have been reading, researching, etc. I decided to try the Buhner protocol, because it was fairly inexpensive and all available locally.

I started really slowly, at the lowest dose of the three things (Cat's Claw, Andrographis, Resveratol). Within 24 hours, I hurt everywhere. That got a bit better and ignorable. So, maybe it had been coincidence? So, after a few days, I bumped up the doses a little. This time, there was pain, but it was odd pain. For a few hours, my lower back hurt so bad I could hardly walk. My mid back started going numb. Was it coincidence? I do have disk issues. Muscles in my back started twitching. Then, last night, the heart palpitations. I stopped the Andrographis. Didn't take it at bedtime. Didn't take it at breakfast. Took the other two, though. Took the before lunch dose, and within 15 minutes, my heart is going nuts again. Fluttering, skipping beats, pounding hard for few beats, etc. There is a also burning midway up my back. And pain, here and there - nothing terrible. Neck very stiff (but I have neck problems)

Could the heart thing be a panic attack? I feel calm. It's very, very hot here, but I'm in air conditioning.

Granted, this heart thing is very scary, and probably influencing me, but now I feel like I've just dumped a bunch of stuff into my system for no particular reason. Maybe I should just quit everything and wait until I get a positive test for Lyme.

Except that maybe, my brain is a tiny, tiny bit better since starting this. I'm still very foggy, but I actually read most of a book yesterday.

Traveler
Forum Moderator


Date Joined May 2007
Total Posts : 13993
   Posted 7/6/2012 7:11 AM (GMT -6)   
It's a really hard call for any of us to tell you what you should be doing. We aren't doctors. Also, I don't believe anyone should ignore any heart symptoms! These infections can do quite a bit of damage to a heart sometimes. I've been lucky in that, even though I went 36 years without treatment, I've not developed any heart issues.

Have you been to Buhner's site? There's a forum for those using his protocol, so you could look for your answers there as well. More information is always better with these infections. Here's a link to his site for you: planetthrive.com/2009/08/buhner-healing-lyme/

Until you find your answers as to what's going on, I would venture to guess that quite possibly you are taking too large of a dose for your body. Each of us is quite different in what our bodies can tolerate. Maybe try starting off on a much lower dose and build up slowly over several days to several weeks, depending on how fast your body adjust to the medications.

As an example of building up slowly, it took me three weeks to be able to build up to and tolerate the herb I took for my Bartonella infection. Just listen to your body very carefully, go to Buhner's site and read what others are saying, and if you don't have a Holistic practitioner to follow you along, may I suggest, heavily, that you get one? They can be absolutely invaluable when you are trying to figure out what's going on with your body!!
Treating with Acupuncture, Traditional & Modern Chinese Medicine & Western Herbs. Before tx, I had all but 20 of the symptoms on the "Master Symptom List"

"Absence of proof is not proof of absence" - Dr. Edwin Masters, great LLMD & researcher -RIP

Questions about what I've posted or just have questions? Please email me!!! Click on the blue envelope under my screen name!
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 15, 2014 9:54 PM (GMT -6)
There are a total of 2,218,930 posts in 246,932 threads.
View Active Threads


Who's Online
This forum has 156300 registered members. Please welcome our newest member, dimple101.
442 Guest(s), 16 Registered Member(s) are currently online.  Details
TeaBeforeWar, Arbee_DC, jovana, brt4545, Revive, themiz, worriedforwife, rb001, Purgatory, bananagirl, Mulato, Jean123!, UCwhat?, annadee, (Seashell), applejacks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest  Follow HealingWell.com on YouTube
Advertisement
Advertisement

©1996-2014 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer